Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 308745

Integral representations of generalized Whiteley means and related inequalities


Pečarić, Josip; Perić, Ivan; Rodić Lipanović, Mirna
Integral representations of generalized Whiteley means and related inequalities // Mathematical Inequalities and Applications, 12 (2009), 2; 295-309 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 308745 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Integral representations of generalized Whiteley means and related inequalities

Autori
Pečarić, Josip ; Perić, Ivan ; Rodić Lipanović, Mirna

Izvornik
Mathematical Inequalities and Applications (1331-4343) 12 (2009), 2; 295-309

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Complete symmetric polynomials; complete symmetric means; generalized Whiteley means; integral representations; Schur's inequality; Schur's convexity

Sažetak
The main purpose of this paper is to give two integral representations of generalized Whiteley means which are natural generalization of complete symmetric means. Various applications are given, mainly towards obtaining inequalities characteristic for complete symmetric means such as Schur's inequality. The Schur convexity of these means and related complete symmetric functions is also discussed.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
058-1170889-1050 - Ocjene za funkcionale na prostorima funkcija (Perić, Ivan, MZOS ) ( POIROT)
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Prehrambeno-biotehnološki fakultet, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Mirna Rodić (autor)

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)


Citiraj ovu publikaciju:

Pečarić, Josip; Perić, Ivan; Rodić Lipanović, Mirna
Integral representations of generalized Whiteley means and related inequalities // Mathematical Inequalities and Applications, 12 (2009), 2; 295-309 (međunarodna recenzija, članak, znanstveni)
Pečarić, J., Perić, I. & Rodić Lipanović, M. (2009) Integral representations of generalized Whiteley means and related inequalities. Mathematical Inequalities and Applications, 12 (2), 295-309.
@article{article, year = {2009}, pages = {295-309}, keywords = {Complete symmetric polynomials, complete symmetric means, generalized Whiteley means, integral representations, Schur's inequality, Schur's convexity}, journal = {Mathematical Inequalities and Applications}, volume = {12}, number = {2}, issn = {1331-4343}, title = {Integral representations of generalized Whiteley means and related inequalities}, keyword = {Complete symmetric polynomials, complete symmetric means, generalized Whiteley means, integral representations, Schur's inequality, Schur's convexity} }
@article{article, year = {2009}, pages = {295-309}, keywords = {Complete symmetric polynomials, complete symmetric means, generalized Whiteley means, integral representations, Schur's inequality, Schur's convexity}, journal = {Mathematical Inequalities and Applications}, volume = {12}, number = {2}, issn = {1331-4343}, title = {Integral representations of generalized Whiteley means and related inequalities}, keyword = {Complete symmetric polynomials, complete symmetric means, generalized Whiteley means, integral representations, Schur's inequality, Schur's convexity} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka::


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font